Posted by Dale W. Key (22.214.171.124) on March 14, 2000 at 22:36:39:
In Reply to: side affects posted by Don NH on March 14, 2000 at 19:16:38:
Prednisone might work for some, my experience was not good.
In December of 1979 my headachs were out of control and thae only thing that was heling was demeral injections and you can't live with those 6 times a day, My Doctor started me on 100 mg or Prednisone a day and after a few days the headaches were gone, so he started lowering the dose until they started again. The point tht I was maintaning was at 80mg day and I took that for a year when I went to Scripts Clinic in LaJolla, CA to have them get me off of it.
During that year I had almost every know side effect like, moon face, back hump, loss of hair, double vision, pressure in the eyes, skin rashes, jaoint pain and swelling, barking dog noise in the ears, and three strokes.there were others, however this is the majority.
The joint problem continues because the prednisone distroyed the joints.
No matter how bad the headaches get, I will never take prednisone again except for shor periods (two weeks)
Post a Followup